# SDR CA110622005

- Difficulty date: June 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 20,497 hours
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 24920018
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, REPLACED  FLIGHT CONTROL BECAUSE THEY ARE TIME EXPIRED. WHEN THE NEW SPOILER WAS RECEIVED WITH A KIT ALREADY INSTALLED, FITTING AND INSTALLING IT ON THE AIRPLANE WAS CARRIED OUT.  BUT THE NEW SPOILER HAD THE CTR BRACKET ARM SUPPORT THRU BOLT HOLE DRILLED CROOKED.  WHEN ACFT MFG WAS CONTACTED, WE`VE BEEN TOLD IT`S NOT THE FIRST TIME THIS ISSUE IS RAISED. NEW KIT WAS SHIPPED.
